# SDR 08FDEA02254

- Difficulty date: June 13, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N443FE
- Make and model: Airbus A310-203
- Aircraft serial: 283
- Aircraft time: 40,469 hours, 20,271 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Component: Flap
- Component part number: A57970100003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PREVIOUS EXTERNAL BONDED REPAIR DOUBLER LOCATED ON RIGHT WING I/B FLAP TRAILING EDGE LOWER SKIN BETWEEN TRACK 1 TO RIB 10 AND AT THE AFT EDGE MEASURING 59 INCH BY 11.6 INCH.  REPAIR NOT IAW  EA6-5750-62865.  REMOVED PREVIOUS REPAIR AND INSTALLED CORRECT REPAIR AT RT WING I/B FLAP TRAILING EDGE LOWER SKIN BETWEEN TRACK 1 TO RIB 10 AT THE AFT EDGE IAW FED EX EA6-5750-121270.
